# SDR ASAA2023051243639

- Difficulty date: May 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 37,712 hours, 11,942 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 3404025040
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000 FOUND MAINT MSG NBR 77-20861 (THE BOTTOM LEFT EGT SIGNAL T495 S3 IS OUT OF RANGE FOR NO#1 ENGINE). GROUNDED - YES. REF B737-900 FIM TASK 77-21 TASK 803, EEC BITE TEST GOOD W/O FAULTS. WIRING CHECKED GOOD PER B737-900 AMM TASK 77-21-01-200-801-F00. REMOVED AND REPLACED #1 ENG T49.5 S3 PROBE IAW AMM 77-21-01/401. EEC BITE TEST GOOD.
